Discussions By Condition: I cannot get a diagnosis.

massive painful redness and bruising for no reason

Posted In: I cannot get a diagnosis. 7 Replies
  • Posted By: sd66akakelly
  • September 14, 2010
  • 10:50 PM

I had a large red swollen area on the back of my left calf it is bruised and painful to the touchit also feels hot. it started in a centralised area and has now spread to the front of my leg, and is now starting on the back of my other leg. I also have a very large bruise like discoloration forming on my right bicept. I have small red spots/bumps all over my body spiratically but mostly on my back (look like misquito bites sorta.) I am extreemly tired and am experiencing sharp pain in my shoulder near my neck. I am now experiencing a sort of rash on my tongue that feels sore and the corner of my mouth is sore. I have been to the Dr several times and they just keep me on antibiotics. Prior to this rash or whatever you want to call it i have had several issues including what looks like petechiae on my feet reoccuring cists/boils under my arms and in genitle area(one right after the other), metalic taste in my mouth, a burning sensation in my nose like i got water in it or something, migranes, difficulty with bladder control, and mustle spasms daily all over my body from eyes to calfs to stomach everywhere. no one will help me I am concerned there is something more serious going on and they just keep giving me pills to get rid of me. I am only 23 and i am overwieght so i know some stuff may be relted to that but it just seems crazy all of a sudden i have these huge patches of painful discoloration and there is no reason for it?

Reply Flag this Discussion

7 Replies:

  • And things are continueing. I now have a yest infection have never had one before in my life. and my eyes are becoming bloodshot from the inner corners out. right leg is fully swollen hard and painful. the rash in my mouth seems to match the symptoms and photos i have seen online of thrush. I dont know what is wrong with me!!! my dr wont listen and all the drs i have called are not taking patients. I am supposed to go see a derm. on monday but i think it is a waste of time and money because this seems to me like its something inside me making my skin, mouth, eyes react. HELP!
    sd66akakelly 4 Replies
    • September 16, 2010
    • 10:10 PM
    • 0
    Flag this Response
  • Hi sd66akakelly,Do the "cysts/boils" improve at all with the antibiotic(s)?Any fever, sore throat, nausea?Best,John<
    JonMac 165 Replies
    • September 17, 2010
    • 03:35 AM
    • 0
    Flag this Response
  • no fever that i know of. no sore throat and i had wicked nausea the first couple days i started having the rash but that may have been due to the first antibiotic i was on because i had an allergic reaction to it (kefflex) went to the er with hives and the whole 9 so they switched me to clyndomycin i think its called. no reactions to that yet been taking it for almost a week. but it seems to me with the antibiotic in my system the rash should not be spreading and i should not have new symptoms arising. the cists were prior to the rash have not had one full blown since the rash started but i can feel a couple hard bumps under the skin in my one underarm. not painful but sometimes itchy.
    sd66akakelly 4 Replies
    • September 17, 2010
    • 04:44 PM
    • 0
    Flag this Response
  • And things are continueing. I now have a yest infection have never had one before in my life. and my eyes are becoming bloodshot from the inner corners out. right leg is fully swollen hard and painful. the rash in my mouth seems to match the symptoms and photos i have seen online of thrush. I dont know what is wrong with me!!! my dr wont listen and all the drs i have called are not taking patients. I am supposed to go see a derm. on monday but i think it is a waste of time and money because this seems to me like its something inside me making my skin, mouth, eyes react. HELP!Sounds to me as if you could have behcet's (sp?) disease. It will cause painful mouth sores, muscle problems, and often involves the eyes too. It is an inflammation of the blood vessels. A dermatologist won't help you will have to see a rheumatologist (sp?) Try to research it. Hope this helps.
    Anonymous 42789 Replies
    • September 18, 2010
    • 01:04 AM
    • 0
    Flag this Response
  • A person who i heard about used to have the same.. Mm I thought I would search this on google and I found ur page.. The reason.. U won't believe it.. But the person who had cured from it! I'm really really sorry:( Ahh..
    Anonymous 42789 Replies
    • September 19, 2010
    • 07:48 AM
    • 0
    Flag this Response
  • A person who i heard about used to have the same.. Mm I thought I would search this on google and I found ur page.. The reason.. U won't believe it.. But the person who had cured from it! I'm really really sorry:( Ahh.. not really sure what you are trying to say. I am happy to report i am feeling MUCH better. the red and bruised areas spontaniously cleared up and im not exhausted anymore. still would like to know what happened to me just in case its something that will re occur or it was a sign of a much more urgent problem i may need medical assistance for....ive been researching everything for a week or two and im just going in circles.....ty to all that have replied....the bechets disease sounds alot like me but some of it does not ad up...i am going to make mention of it at dr on thursday see what happens. im lost...
    sd66akakelly 4 Replies
    • September 20, 2010
    • 06:21 PM
    • 0
    Flag this Response
  • not really sure what you are trying to say. I am happy to report i am feeling MUCH better. the red and bruised areas spontaniously cleared up and im not exhausted anymore. still would like to know what happened to me just in case its something that will re occur or it was a sign of a much more urgent problem i may need medical assistance for....ive been researching everything for a week or two and im just going in circles.....ty to all that have replied....the bechets disease sounds alot like me but some of it does not ad up...i am going to make mention of it at dr on thursday see what happens. im lost...Did you find out what is going on? Hope it won't happen again. Good luck to you!
    Anonymous 42789 Replies
    • September 25, 2010
    • 00:33 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.